Journal of

GEOsciences

  (Formerly Journal of the Czech Geological Society)

Conference Abstract

Jacek Puziewicz, Olejniczak, Koepke

Subgreenschist facies metamorphism of quartiztes of the eastern cover of the Žulová pluton (NE Bohemian Massif)

Journal of the Czech Geological Society, volume 48 (2003), issue 1-2, 111


 

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)jgeosci.org
cover_rotated.gif, 15kB

SNIP (Scopus, 2017): 1.120

IF (ISI, 2017): 1.415

5 YEAR IF (ISI, 2017): 1.738

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943